Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

On the numerical solution of equations involving differential operators with constant coefficients


Author: Gertrude Blanch
Journal: Math. Comp. 6 (1952), 219-223
MSC: Primary 65.0X
MathSciNet review: 0050999
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] See L. M. Milne-Thomson, The Calculus of Finite Differences, London, 1933.
  • [2] W. E. Milne, Numerical Calculus, Princeton, 1949.
  • [3] E. L. Ince, Ordinary Differential Equations, London, 1927, section 5.23.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1952-0050999-9
Article copyright: © Copyright 1952 American Mathematical Society